Anyone else get headaches when using ... - Parkinson's Movement

Parkinson's Movement
17,576 members17,548 posts

Anyone else get headaches when using the apomorphine pump apo-go

rons
rons

I've had a headache since Tuesday when I started the treatment. It was supposed to make me feel better during the off periods in my stalevo routine and reduce dosages.

From experience does it get better like the sickness thing ?I can put up with it for a few more days then I suppose I have to give up

6 Replies
oldestnewest

Be patient or should settle down. It's a potent treatment and the brain may have to adjust to it going in. Talk to your pd nurse as it's too complex without knowing all your details to say it is just the drug

The headache is a type of headache I've had all my life but not on pd meds (interesting in itself) until now. I tell myself it's settling down but if comes back. I'm being patient , i want it to work but the headaches are worse that the dips and offs that it was meant to solve.

oh well Rome wasn't built in a day

Thanks

Hi Rons I have been on the Apomine pump for about 4 months the headaches and feeling nausea do go after a month or so I went on the pump for Dyskenesia which it has helped somewhat how are u getting on with the needle drama each day I'm running out of places that are not sore and bruised Sunnysky

ask your doc for domperidone itsto stop the nausea,,,its worki=ng for me

Hello ron, I have a apo go pump since 3 years and have overall good quality of live. I would recommended þhe pump . Í had no headache or vomitinģ. Also my skin made no greatéŕ problems. I coùld reduce the dopa dosis aboùt 50%.

I would recommended everýòne opþticáponè instead of entacapone, it has to be taken only once daily añd the ýeĺlow pißs effect is away.

You may also like...